Sh:1050

Bib entry
@article{Sh:1050,
 author = {Malliaris, Maryanthe and Shelah, Saharon},
 title = {{Keisler's order has infinitely many classes}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {224},
 number = {1},
 year = {2018},
 pages = {189--230},
 issn = {0021-2172},
 doi = {10.1007/s11856-018-1647-7},
 mrclass = {03C45 (03C20 03E05 06E10)},
 mrnumber = {3799754},
 mrreviewer = {Paolo Lipparini},
 doi = {10.1007/s11856-018-1647-7},
 note = {\href{https://arxiv.org/abs/1503.08341}{arXiv: 1503.08341}},
 arxiv_number = {1503.08341}
}